Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes white vaginal discharge along with abdominal cramps after taking I-pill?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13739 Questions

default
Posted on Sat, 11 Nov 2017 in Women's Health
Question: Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september 1-5, after then its been almost more than 45 days i still dint get my periods.. Did pregnancy test twice, it came negative.. Im having abdominal cramps and white vaginal discharge since last ten days.. My doc suggested me ncnorm e and p.
doctor
Answered by Dr. Rakhi Tayal 13 minutes later
Brief Answer:
Pregnancy not likely.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
After the unprotected sex you had a normal period. This rules out pregnancy. The delay in periods is due to hormonal disturbance or due to weakness caused by illness. No need to worry. Get some hormonal tablets prescribed by your doctor for a withdrawal bleeding.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Rakhi Tayal 11 minutes later
what is the reason behind white vaginal discharge and abdominal cramps since long,yet no periods.. after taking hormonal tablets is it sure il get withdrawl
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Brief Answer:
Can be vaginal infection.

Detailed Answer:
Hello.
Thanks for writing again.
If vaginal discharge is associated with itching then a vaginal infection needs to be ruled out after a vaginal swab culture. The abdominal cramps can be related to intestinal problem also.
Mild hormonal disturbance can be treated with hormonal tablets. You should get a withdrawal bleeding after hormonal pills. In case there is no bleeding then detailed investigations to rule out polycystic ovaries are needed.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Rakhi Tayal 44 minutes later
There is no itching with vaginal discharge.. Frequent abdominal cramps throughout the day and whitish clear vaginal discharge once or twice a day..
And ncnorm e/p is appropriate hormonal tablet for withdrawal of blood? In how many days it should occur after taking hormonal pills?
doctor
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer:
Details below.

Detailed Answer:
Whitish clear discharge is not worrisome. I'd suggest getting a proper clinical examination and an Ultrasound scan of the abdomen done to find the cause of cramps.

Ncnorm E tablet 5mg taken thrice a day for 5 days can cause a withdrawal bleeding. The bleeding usually starts 3 days after stopping the pill.


Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Rakhi Tayal 23 minutes later
Thank u doc.. Could you please prescribe me n send me prescription note for ncnorm both so that i can order medicine with the prescription
doctor
Answered by Dr. Rakhi Tayal 13 minutes later
Brief Answer:
Sorry, online prescriptions can't be provided.

Detailed Answer:
Sorry, Online prescriptions are not valid. You need to consult a physician for the proper prescription.

Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...